Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multi-parameter extensions of a theorem of Pichorides
Stockholm University, Faculty of Science, Department of Mathematics.
Stockholm University, Faculty of Science, Department of Mathematics.
Stockholm University, Faculty of Science, Department of Mathematics.
2019 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 147, no 3, p. 1081-1095Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2019. Vol. 147, no 3, p. 1081-1095
National Category
Mathematics Mathematical Analysis
Identifiers
URN: urn:nbn:se:su:diva-164780DOI: 10.1090/proc/14251ISI: 000455239400017OAI: oai:DiVA.org:su-164780DiVA, id: diva2:1280197
Available from: 2019-01-18 Created: 2019-01-18 Last updated: 2019-02-08Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Bakas, OdysseasRodríguez-López, SalvadorSola, Alana
By organisation
Department of Mathematics
In the same journal
Proceedings of the American Mathematical Society
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 52 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf